# SDR JJBA201902065043

- Difficulty date: January 25, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 29,316 hours, 20,193 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Seal
- Condition: Corroded
- Location: Frm 61 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO, BAGGAGE COMPARTMENT FWD BULKHEAD FLOOR SEAL CORRODED AT FRAME 61 LEFT SIDE AT FLOOR LEVEL. REMOVED AND REPLACED FLOOR SEAL IN CARGO, BAGGAGE COMPARTMENT FWD BULKHEAD. RESTORED SURFACE PROTECTION. LEVEL 2 CORROSION
